# SDR YENA2024100801349

- Difficulty date: October 5, 2024
- Submitted: October 8, 2024
- Operation: Air carrier
- Aircraft: N559JB
- Make and model: Airbus A320-232
- Aircraft serial: 01917
- Aircraft time: 80,942 hours, 29,027 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CRACK INDICATION ON FRAME 20 LH SIDE AT HOLE 6 OF JOGGLE AREA LOCATED AT LEVEL OF DOOR STOP FITTING 7 AT FWD GALLEY AREA; (RESOLVED ON W/O: 1311389 TASKCARD: NR-00048) REF AE W/O# 2024-214/1. N/R# 2024 - 446433. PERFORMED PERMANENT REPAIR ON FRAME 20 LH SIDE AT HOLE 6 OF JOGGLE AREA LOCATED AT LEVEL OF DOOR STOP FITTING 7 AT FWD GALLEY AREA. I.A.W A320 SRM 53-11-12-300-012 ITEM 2.A(1) FIGURE 001.FIGURE 002.FIGURE 004 AND FIGURE 008. THIS REPAIR IS CATEGORY B AND MUST BE INSPECTED AT 8900 FC (FH NOT RELEVANT)FROM TIME OF ADL/REPAIR EMBODIMENT AND SUBSEQUENT INSPECTIONS AT INTERVALS OF 8900FC (FH NOT RELEVANT) IAW A320 SRI 53-11-12-205-008. TABLE 2. ACCOMPLISHED BY AE TECH# 8629318. AE QC# 259. FUR-A320-53-01717 ASSIGNED.
